| Model Number |
MT22949 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2017, that on (b)(6) 2017, a loss of connection between the transmitter and receiver occurred.No additional patient or event information is available.The receiver has been received for evaluation.A follow up report will be submitted once the evaluation has been completed.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The complaint device was returned for evaluation.An external visual inspection was performed and no defects were found.The receiver will boot and charge.The download log shows multiple screen out of range alarms and no antenna all within the incident date.Run receiver functional test.Pass, the reported event of loss of connection was confirmed.The root cause could not be determined.